# SDR 07FDEA01048

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: A53970875201
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORSION BOX COVER PLATE MARKS AT EMERGENCY EXIT DOOR RT.  REWORK WAS PERFORMED BY BLEND OUT, HFEC INSPECTION AND FLAP PEENING IAW EA 6-5316-106394 AND RAS/DATLS/0003542/2006 ISSUE "A".
